Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fatigue, joint pain, anemic, restless leg syndrome, bruising easily. Any ideas what this could be?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
I have been experiencing fatigue and pain in joints, such as fingers, wrists, ankles, etc. Was recently diagnosed as being mildly anemiec. I also suffer from restless leg syndrome and am on ropinerole 1mg. My latest symptoms include bruising easily, some of which are not painful, however I currently have bruising on my inner elbow that is painful. Any ideas what this could be?
Posted Wed, 2 May 2012 in Blood Disorders
Answered by Dr. Hema Yadav 1 hour later

Thanks for posting your query.

Spontaneous bleeding from small blood vessels under the skin can cause appearance of spontaneous bruising either painful or with negligible pain. The cause can be varied, like a minor vitamin c deficiency, side effects of some drugs or platelet or coagulation disorders.

Since you also have joint pains, there is also a possibility of underlying connective tissue disorder or bleeding / hemorrhagic disorder.

Since you have been diagnosed as anemic, I assume you might have undergone some baseline blood tests like CBC (complete blood counts). If yes, then kindly upload the reports, so that I may narrow down the possibilities. If no, then kindly consult your physician and get baseline investigations like CBC, ESR (Erythrocyte Sedimentation Rate), coagulation and liver profile done.

Remember if you are taking any medications along with Ropinirole like anticoagulants, aspirin, etc., there are increased chances of bleeding.

Hope I have been helpful. Should you have any more concerns/doubts, post them to me; I will gladly assist you. And do not forget to upload the reports which I mentioned earlier. You can upload the reports here or mail them to my attention (attn Dr. Hema Yadav) at YYYY@YYYY

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor